# SDR DALA1220801403

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 45,864 hours, 16,879 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS AT ROW 19-21GF ARE INOPERATIVE.  MAINTENANCE FOUND SEAT INTERCONNECT HARNESS DISCONNECTED AT ROW 18GF AND RE-INSTALLED.  SYSTEM OPERATION IS NORMAL.
